Advertisement

Mathematische Annalen

, Volume 319, Issue 1, pp 33–63 | Cite as

Positivity of mixed multiplicities

  • Ngô Viêt Trung
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Ngô Viêt Trung
    • 1
  1. 1.Institute of Mathematics, Box 631, Bò Hô, Hanoi, Vietnam (e-mail: nvtrung@hn.vnn.vn) VN

Personalised recommendations